Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 130, Number 7

All articles in this issue are freely accessible.

Maximal Betti numbers
Marc Chardin, Vesselin Gasharov and Irena Peeva.
Proc. Amer. Math. Soc. 130 (2002), 1877-1880
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896017
Convergence of zeta functions of graphs
Bryan Clair and Shahriar Mokhtari-Sharghi.
Proc. Amer. Math. Soc. 130 (2002), 1881-1886
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896018
Twisted higher moments of Kloosterman sums
Chunlei Liu.
Proc. Amer. Math. Soc. 130 (2002), 1887-1892
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896019
Set-theoretic complete intersections on binomials
Margherita Barile, Marcel Morales and Apostolos Thoma.
Proc. Amer. Math. Soc. 130 (2002), 1893-1903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896020
The f-depth of an ideal on a module
Rencai Lü and Zhongming Tang.
Proc. Amer. Math. Soc. 130 (2002), 1905-1912
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896021
Quadratic initial ideals of root systems
Hidefumi Ohsugi and Takayuki Hibi.
Proc. Amer. Math. Soc. 130 (2002), 1913-1922
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896022
Abelian point stabilizers in transitive permutation groups
I. M. Isaacs.
Proc. Amer. Math. Soc. 130 (2002), 1923-1925
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896023
On representable linearly compact modules
Nguyen Tu Cuong and Le Thanh Nhan.
Proc. Amer. Math. Soc. 130 (2002), 1927-1936
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896024
Isomorphism of commutative group algebras of closed $p$-groups and $p$-local algebraically compact groups
Peter Danchev.
Proc. Amer. Math. Soc. 130 (2002), 1937-1941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896025
Basic characters of the unitriangular group (for arbitrary primes)
Carlos A. M. André.
Proc. Amer. Math. Soc. 130 (2002), 1943-1954
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896026
On the regularity of solutions to fully nonlinear elliptic equations via the Liouville property
Qingbo Huang.
Proc. Amer. Math. Soc. 130 (2002), 1955-1959
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896027
On the stability of the standard Riemann semigroup
Stefano Bianchini and Rinaldo M. Colombo.
Proc. Amer. Math. Soc. 130 (2002), 1961-1973
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896028
On the Hartogs–Bochner phenomenon for CR functions in $P_{2}(\mathbb{C})$
Roman Dwilewicz and Joël Merker.
Proc. Amer. Math. Soc. 130 (2002), 1975-1980
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896029
Pointwise dimensions and Rényi dimensions
Ryszard Rudnicki.
Proc. Amer. Math. Soc. 130 (2002), 1981-1982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896030
On the predictability of discrete dynamical systems
Nilson C. Bernardes Jr..
Proc. Amer. Math. Soc. 130 (2002), 1983-1992
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896031
A seminorm with square property on a complex associative algebra is submultiplicative
Zoltán Sebestyén.
Proc. Amer. Math. Soc. 130 (2002), 1993-1996
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896032
On a conjectured noncommutative Beals-Cordes-type characterization
Severino T. Melo and Marcela I. Merklen.
Proc. Amer. Math. Soc. 130 (2002), 1997-2000
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896033
Almost periodic solutions for undamped nonhomogeneous delay-differential equations
George Seifert.
Proc. Amer. Math. Soc. 130 (2002), 2001-2005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896034
On sums of Darboux and nowhere constant continuous functions
Krzysztof Ciesielski and Janusz Pawlikowski.
Proc. Amer. Math. Soc. 130 (2002), 2007-2013
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896035
Joint spectrum of subnormal $n$-tuples of composition operators
José Giménez.
Proc. Amer. Math. Soc. 130 (2002), 2015-2023
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896036
A family of quadratic polynomial differential systems with invariant algebraic curves of arbitrarily high degree without rational first integrals
Colin Christopher and Jaume Llibre.
Proc. Amer. Math. Soc. 130 (2002), 2025-2030
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896037
Hyperbolic hypersurfaces in $\mathbb P^{n}$ of Fermat-Waring type
Bernard Shiffman and Mikhail Zaidenberg.
Proc. Amer. Math. Soc. 130 (2002), 2031-2035
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896038
On the reducibility of characteristic varieties
Tom Braden.
Proc. Amer. Math. Soc. 130 (2002), 2037-2043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896039
On Zariski’s multiplicity problem
Georges Comte, Pierre Milman and David Trotman.
Proc. Amer. Math. Soc. 130 (2002), 2045-2048
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896040
On numerical blow-up sets
Julián Fernández Bonder, Pablo Groisman and Julio D. Rossi.
Proc. Amer. Math. Soc. 130 (2002), 2049-2055
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896041
On the Loewner problem in the class $\mathbf{N}_{𝜅}$
D. Alpay, A. Dijksma and H. Langer.
Proc. Amer. Math. Soc. 130 (2002), 2057-2066
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896042
Integral representation for a class of vector valued operators
Lakhdar Meziani.
Proc. Amer. Math. Soc. 130 (2002), 2067-2077
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896043
On the differentiability of first integrals of two dimensional flows
Weigu Li, Jaume Llibre, Marcel Nicolau and Xiang Zhang.
Proc. Amer. Math. Soc. 130 (2002), 2079-2088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896044
Bilipschitz embeddings of negative sectional curvature in products of warped product manifolds
Thomas Foertsch.
Proc. Amer. Math. Soc. 130 (2002), 2089-2096
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896045
Martin’s Axiom is consistent with the existence of nowhere trivial automorphisms
Saharon Shelah and Juris Steprans.
Proc. Amer. Math. Soc. 130 (2002), 2097-2106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896046
The real powers of the convolution of a negative binomial distribution and a Bernoulli distribution
Gérard Letac, Dhafer Malouche and Stefan Maurer.
Proc. Amer. Math. Soc. 130 (2002), 2107-2114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896047
Some variational formulas on additive functionals of symmetric Markov chains
Daehong Kim, Masayoshi Takeda and Jiangang Ying.
Proc. Amer. Math. Soc. 130 (2002), 2115-2123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896048
A dimensional result for random self-similar sets
Yan-Yan Liu and Jun Wu.
Proc. Amer. Math. Soc. 130 (2002), 2125-2131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896049
A large deviation principle for bootstrapped sample means
Deli Li, Andrew Rosalsky and Dhaifalla K. Al-Mutairi.
Proc. Amer. Math. Soc. 130 (2002), 2133-2138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896050
A weak Asplund space whose dual is not in Stegall’s class
Ondrej F. K. Kalenda.
Proc. Amer. Math. Soc. 130 (2002), 2139-2143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
On covering mappings on solenoids
Janusz J. Charatonik and Patricia Pellicer Covarrubias.
Proc. Amer. Math. Soc. 130 (2002), 2145-2154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896052
Genus one knots which admit (1,1)-decompositions
Hiroshi Matsuda.
Proc. Amer. Math. Soc. 130 (2002), 2155-2163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896053
A prime curve is determined by its $VF$-matrix
Louis Zulli.
Proc. Amer. Math. Soc. 130 (2002), 2165-2172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896054
Lefschetz index for orientation reversing planar homeomorphisms
Marc Bonino.
Proc. Amer. Math. Soc. 130 (2002), 2173-2177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896055
A continuum whose hyperspace of subcontinua is not $g$-contractible
Alejandro Illanes.
Proc. Amer. Math. Soc. 130 (2002), 2179-2182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1896056